| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4: weight: unknown/not provided.Section a5: ethnicity: unknown/not provided.Section a6: race: unknown/not provided.Section d6a: if implanted, give date: unknown/not provided.Section d6b: if explanted, give date: unknown/not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a non-preloaded monofocal intraocular lens (iol) was exchanged for an unknown iol in the left eye.The reason for the explant remains unknown.It is unclear whether a product problem, use error, or patient-related symptoms were involved, and whether those symptoms affected daily activities or resulted in a loss of two or more lines of best spectacle corrected visual acuity.No patient injury or additional medical or surgical interventions were reported.The patient outcome was reported as fine.No further information was provided.
Additional Manufacturer Narrative
The product was received for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: november 5, 2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device revealed that there were no issues that could cause or contribute to the complaint reported.The physical characteristics of the received lens was confirmed to match that of a zcb00 model lens.The complaint issues could not be confirmed during product evaluation, and no issues were identified.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.